Humira is a wonder drug
. I was disabled with joint pain/damage in my hands, feet, toes, and other places. It got to the point where I had tears in my eyes getting into the shower each morning and felt physically exhausted by the time I got to work. Couldn't take any opiates for pain due to addiction issues, and the OTC stuff didn't help much. Stated Humira Nov 07, and within 30 days I couldn't even point out the specific joints that had been attacked. BTW, I studied the detail behind the cancer research and the risk factor increase is very tiny - less than living in L.A. or other smoggy cities. Our current food supply in the USA will give you cancer before Humira does.
I am extremely sad however because today I am covered in hives and the itching is intolerable. Skin rashes began in month 2 (Dec 07) and have gotten worse, slowly until now. This last week the hives have reached an intolerable level and I just called my Dr. I have history of excema, psoriasis etc, so I hung in there for a long time, not wanting to give up my Humira, but even dermatitis experts like me have a breaking point. So to answer your question: Rashes began month 2, 30-45 after starting. Mostly around anus (Pruritus ani), then inside thighs (injection site), for the remainder of month 2 and all of month 3. Month 4 behind the knees and small of back started. month 5 inside folds of my arms started, and at the end of month 6 (April 08) my face is a mess - eyelids, lips, sides of mouth and below mouth, and under chin. Now the itch factor in all areas previously mentioned is beyond my personal threshhold so I just called my Dr. I'll update with the outcome, but if I have to give up Humira I will be very, very angry.
Good luck - if you are really itchy there is an oatmeal bath product by Aveeno that really works well. It's expensive so if money's a little tight regular generic oatmeal works well also. The Aveeno stuff is more powdery so it's more effective, but I guess you could by a cheap morter and pestal and make regular oatmeal powdery too!